How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7130
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I have bad balance this a.m. was fine yesterday, but this

Customer Question

I have bad balance this a.m. was fine yesterday, but this morning , I am woobly and off balance. I recently have had a stint put in my heart , could the be related. Also I have had problems with my left foot, tingling like it is asleep. have been tested for diabetis and test said I was all clear! . Biggest concern is the balance,???
JA: Do you know if your family has a history of heart disease? In general, how would you describe your health lately?
Customer: Taking med for high blood pressure, and blood thinners because of the heart stint, also dr gave me some steroids, which have been causing me some nausea problems. I do not like these steroid pills at all doing more harm than good it seems! Your thoughts??
JA: Anything else in your medical history you think the doctor should know?
Customer: nothing else that comes to mind!
Submitted: 7 months ago.
Category: Medical
Expert:  Dr Uzair replied 7 months ago.

Hi. Welcome to JustAnswer. My name is Uzair.
I am reviewing your post and will get back to your reply momentarily.

Expert:  Dr Uzair replied 7 months ago.

Considering your history of high blood pressure, heart problem and stent in the heart, an episode of imbalance is something you should get evaluated thoroughly as i am concerned about transient ischemic attack or mini stroke. So i would recommend you to get a thorough physical examination to rule out any thing serious of that nature to be on safe side.

Hope this helps.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes.

Customer: replied 7 months ago.
I think its the steroids doing it, I am having a very hard time with them. I was prescribed 6 tabs at 1 time and have not been able to handle that amount, down to two at a time is it possible the steroids could cause the problem with balance?
Expert:  Dr Uzair replied 7 months ago.

It can cause indirectly by making you glucose levels very high. You should followup with your doctor who prescribed steroids to taper them off according to your demand.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes.

Expert:  Dr Uzair replied 7 months ago.

Please let me know if you have followup questions.